MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLL161407
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Udi: (b)(4).Concomitant medical products: as gore was unable to determine which device was involved in the event if any; additional device(s) implanted include: plc231400/17851482, pla360400/16548410.
 
Event or Problem Description
On (b)(6) 2018, this patient underwent endovascular treatment and was implanted with a conformable gore® tag® thoracic endoprosthesis and gore® excluder® aaa endoprosthesis.It was reported that the patient was converted to open repair and the devices were explanted this same day.The devices were discarded at the site.
 
Additional Manufacturer Narrative
Event: corrected/additional information.
 
Event or Problem Description
There was no deficiency of the devices reported.
 
Event or Problem Description
On (b)(6) 2018, this patient underwent endovascular treatment for a ruptured left subclavian artery anerusym and was implanted with a conformable gore® tag® thoracic endoprosthesis and gore® excluder® aaa endoprosthesis.The patient tolerated the procedure.Later this same day the patient became unstable and was brought back into the operating room due to the occurrence of a new rupture.The patient was converted to open repair and the devices were explanted this same day.The devices were discarded at the site.There was deficiency of the devices reported.The patient tolerated the procedure and has follow up scheduled for (b)(6) 2018 with the physician.
 
Additional Manufacturer Narrative
D11: patient medications include but are not limited to: ventolin, amlodipine, aspirin, acetametophen.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PROFILE)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key7658178
Report Number3013164176-2018-00060
Device Sequence Number122309
Product Code MIH
UDI-Device Identifier00733132618767
UDI-Public00733132618767
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/04/2021
Device Catalogue NumberPLL161407
Device Lot Number17623836
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date07/03/2018
Supplement Report FDA Received Date07/09/2018
07/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age75 YR
Patient Weight48